MathSciNet Relay Station
MathSciNet bibliographic data
MR2200751 (2006k:35156) 35K57 (34B40 34K10 34K12)
Wang, Zhi-Cheng; Li, Wan-Tong; Ruan, Shigui Travelling wave fronts in reaction-diffusion systems with spatio-temporal delays. J. Differential Equations 222 (2006), no. 1, 185–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement